# SDR R61A2023010400008

- Difficulty date: December 6, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100696003
- Condition: Corroded
- Location: Frm 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CF 1 RH OUTBD SEAT TRACK AT FR 30+1" OUT OF LIMITS. REPLACED SPLICE PN 171-00696-003 IAW SRM 53-00-10REPAIR 2.
